Wang, J. (2015) Performance evaluation of fractional-slot tubular permanent magnet machines with low space harmonics. Archives of Electrical Engineering, 64 (4). pp. 655-668. ISSN 0004-0746
Abstract
This paper evaluates the perforamnce of fractional-slot per pole winding configurations for tubular permanent magnet (PM) machines that can effectively eliminate the most undesirable space harmonics in a simple and cost-effective manner. The benefits of the proposed machine topology winding configurations are illustrated through comparison with 9-slot, 10-pole tubular PM machine developed for a free piston energy converter under the same specification and volumetric constraints. It has been shown that the proposed machine topology results in more than 7 times reduction in the eddy current loss in the mover magnets and supporting tube, and hence avoids potential problem of excessive mover temperature and risk of demagnetization.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Polish Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. (CC BY-NC-ND 4.0) (http://creativecommons.org/licenses/by-nc-nd/4.0/) |
Keywords: | Linear machines; permanent magnet machines |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield) |
Funding Information: | Funder Grant number ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC) EP/H009825/1 |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 15 Feb 2016 12:47 |
Last Modified: | 15 Feb 2016 12:47 |
Published Version: | http://dx.doi.org/10.1515/aee-2015-0049 |
Status: | Published |
Publisher: | De Gruyter Open |
Refereed: | Yes |
Identification Number: | 10.1515/aee-2015-0049 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:95077 |